# SDR IPXA2015062790578

- Difficulty date: June 23, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR DOUBLER CRACKED IN RT WING FIXED L/E INTERIOR STA. XOS906.  REPLACED REPAIR DOUBLER IAW SRM 57-40-03, REPAIR 1, FIG 201.
